# SDR UPS203511

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5754 · Leading Edge Devices
- Part: Guide Hooks
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND WORN AND CRACKED NR 5 SLAT GUIDE HOOKS.  INSTALLED FABRICATED PARTS IAW SRM 57-30-3, M/M 27-81-11.
